Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 232, NWS Albuquerque, NM

September 25, 2014Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 25, 2014, 4:22 PM MDT for Chaves County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2014, 4:22 PM MDT (22:22 UTC)
Expired
Sep 25, 2014, 5:04 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 144 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS55 KABQ 252222
SVRABQ
NMC005-252315-
/O.NEW.KABQ.SV.W.0232.140925T2222Z-140925T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT THU SEP 25 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 515 PM MDT

* AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF HAGERMAN...OR ABOUT 17 MILES NORTH OF ARTESIA...AND MOVING
  SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL CHAVES COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3297 10471 3320 10450 3311 10431 3295 10440
      3295 10460 3295 10470 3296 10471
TIME...MOT...LOC 2222Z 031DEG 9KT 3308 10446

$$
2 follow-up statements
315 
WWUS55 KABQ 252248
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT THU SEP 25 2014

NMC005-252315-
/O.CON.KABQ.SV.W.0232.000000T0000Z-140925T2315Z/
CHAVES NM-
448 PM MDT THU SEP 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL CHAVES COUNTY...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF ROSWELL CORRECTIONAL FACILITY...OR ABOUT 16
MILES NORTHWEST OF ARTESIA...MOVING WEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CHAVES COUNTY...

LAT...LON 3297 10471 3320 10450 3311 10431 3302 10436
      3295 10440 3295 10470 3296 10471
TIME...MOT...LOC 2248Z 072DEG 15KT 3305 10458

$$
001 
WWUS55 KABQ 252304
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT THU SEP 25 2014

NMC005-252314-
/O.CAN.KABQ.SV.W.0232.000000T0000Z-140925T2315Z/
CHAVES NM-
504 PM MDT THU SEP 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MODERATE RAIN...AND 
GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3297 10471 3320 10450 3311 10431 3302 10436
      3295 10440 3295 10470 3296 10471
TIME...MOT...LOC 2304Z 072DEG 15KT 3303 10466

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:30 PM MDT, 52 minutes earlier.

Area forecast discussion, Sep 25, 3:30 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT THU SEP 25 2014

.SYNOPSIS...
A WEAK UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST NEW MEXICO
AND WEST TEXAS WILL CONTINUE TO STEER ISOLATED TO AT TIMES
SCATTERED SHOWERS AND THUNDERSTORMS SOUTHWESTWARD OVER THE AREA
TONIGHT THROUGH FRIDAY NIGHT. LATE SATURDAY THROUGH MONDAY...A LOW
PRESSURE SYSTEM PASSING OVER THE CENTRAL ROCKIES WILL DRAW
MOISTURE NORTHWARD OUT OF MEXICO WITH A WAVE OF SHOWERS AND
THUNDERSTORMS SLOWLY CROSSING NEW MEXICO FROM THE WEST.
PRECIPITATION SHOULD BECOME MOST WIDESPREAD OVER WESTERN AREAS
SUNDAY...THEN EASTERN AREAS MONDAY...WHEN MUCH OF NORTHERN AND
CENTRAL NEW MEXICO HAS A GOOD CHANCE FOR WETTING PRECIPITATION. A
COLD FRONT WILL ALSO CROSS FROM THE WEST LATE IN THE WEEKEND
DROPPING HIGH TEMPERATURES BELOW NORMAL IN MOST LOCATIONS EARLY
NEXT WEEK. FURTHER...PRECIPITATION CHANCES WILL DIMINISH EARLY
NEXT WEEK AS DRIER AIR ARRIVES IN THE WAKE OF THE UPPER LOW.

&&

.DISCUSSION...
DESPITE TODAYS WESTWARD DRIFT OF THE WEAK UPPER LEVEL LOW PRESSURE
SYSTEM OVER NEW MEXICOS SE CORNER EVIDENT ON SATELLITE
IMAGERY...MODELS SLOWLY PROGRESS THIS FEATURE SOUTHEASTWARD ALONG
THE TEXAS RIO GRANDE VALLEY TONIGHT THROUGH FRIDAY NIGHT. IT
SHOULD BE FAR ENOUGH SOUTHEAST OF NM BY SATURDAY FOR MOST
LOCATIONS TO EXPERIENCE A DRY DAY WITH SEASONABLE HIGH
TEMPERATURES. THE EXCEPTION WILL BE LOCATIONS WEST OF THE
CONTINENTAL DIVIDE...WHERE THE WAVE OF PRECIPITATION ASSOCIATED
WITH A CLOSED PACIFIC LOW PRESSURE SYSTEM MAY BEGIN TO MOVE IN
FROM THE WEST LATE IN THE AFTERNOON OR EVENING.

GFS AND ECMWF ARE IN GOOD AGREEMENT THAT A PACIFIC COLD FRONT WILL
CROSS FROM THE WEST MONDAY AND MONDAY NIGHT...BUT INCREASING PRECIP
AND SKY COVER WILL CAUSE TEMPERATURES TO FALL OVER WESTERN AREAS
IN EARNEST BEGINNING SUNDAY. BEHIND THE FRONT...DRIER AIR WILL
MOVE IN FROM THE WEST CAUSING PRECIP COVERAGE TO TREND DOWNWARD
ACROSS WESTERN AREAS STARTING MONDAY. THE WPC DAY 3 QPF GRAPHIC DEPICTS
RAIN AMOUNTS AROUND 0.10 TO 0.50 OF AN INCH ACROSS THE WESTERN
PART OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT. IF MODELS
CONTINUE WITH THE CURRENT TRACK AND PROGRESS OF THE SYSTEM...THEN
EASTERN AREAS SHOULD HAVE SIMILAR RAIN AMOUNTS MONDAY AND MONDAY
NIGHT. LOCALLY HIGHER AMOUNTS ARE EXPECTED CLOSER TO THE COLORADO
BOARDER AND ESPECIALLY IN THE MOUNTAINS. ALSO...TEMPERATURES COULD
DROP LOW ENOUGH FOR SOME SNOW IN THE NORTHERN MOUNTAINS ABOVE 10K
FT MONDAY NIGHT.

IN THE WAKE OF THE PACIFIC LOW PRESSURE SYSTEM THE GFS AND ECMWF
ARE IN POOR AGREEMENT ON WHETHER AN UPPER LEVEL TROUGH WILL DEEPEN
OVER THE GREAT BASIN BEFORE CROSSING NEW MEXICO MID WEEK.
HOWEVER...THEY ARE IN GOOD AGREEMENT ON DRYER AIR MOVING IN
TUESDAY AND WARMING TEMPERATURES BY WEDNESDAY.

44

&&

.FIRE WEATHER...
SATELLITE IMAGERY SHOWS WEAK HIGH PRESSURE OVER WESTERN NEW
MEXICO SANDWICHED BETWEEN TWO UPPER LEVEL LOWS...A WEAK ONE OVER
FAR SE NM AND A MORE SIGNIFICANT TROUGH ALONG THE PACIFIC
COASTLINE. WEAK WINDS ASSOCIATED WITH THE HIGH PRESSURE WILL
RESULT IN POOR VENTILATION RATES OVER MOST OF THE AREA TODAY AND
FRIDAY. TONIGHT...ISOLATED THUNDERSTORMS WILL FORM OVER THE HIGH
TERRAIN WEST OF THE CENTRAL MOUNTAINS AND MOVE TO THE SE. MOST
STORMS WILL PRODUCE WETTING RAINS...THOUGH A FEW DRY LIGHTNING
STRIKES WILL BE POSSIBLE IN THE FAR NW WHERE LOW LEVEL MOISTURE IS
MORE SHALLOW. LITTLE CHANGE IN OVERNIGHT HUMIDITY RECOVERIES
EXPECTED...WITH AREAS RECEIVING RAIN TODAY BECOMING SLIGHTLY
HIGHER. ANOTHER ROUND OF ISOLATED THUNDERSTORMS IS EXPECTED FRIDAY
PRIMARILY OVER THE HIGHER TERRAIN...NOTABLY OUT WEST...AND SLOWLY
MOVE WEST. HIGH TEMPERATURES FRIDAY WILL COOL SLIGHTLY BUT REMAIN
ABOVE NORMAL NORTH OF INTERSTATE 40 AND NEAR NORMAL SOUTH.

THE UPPER LEVEL TROUGH WILL CLOSE OFF AND MOVE INTO THE GREAT BASIN
BY SATURDAY. INCREASING SOUTHERLY TO SOUTHWESTERLY WINDS ALOFT WILL
COMBINE WITH A DEEPENING LEE SIDE TROUGH IN COLORADO TO CAUSE
SURFACE WINDS TO INCREASE THROUGH THE WEEKEND...ESPECIALLY ALONG
MOUNTAIN PEAKS. SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS FAR
WEST AND NORTHWEST NEW MEXICO SATURDAY...BEFORE SPREADING TO MUCH OF
WESTERN AND CENTRAL NEW MEXICO SUNDAY. MOST STORMS WILL PRODUCE
WETTING RAIN AND HELP HUMIDITY VALUES INCREASE EACH DAY. DESPITE
LOWERING MIXING HEIGHTS...THE MUCH STRONGER TRANSPORT WINDS WILL
YIELD GOOD TO EXCELLENT VENTILATION RATES EACH DAY. DAYTIME HIGHS
WILL COOL WEST TO EAST EACH DAY...AND BY SUNDAY WILL BE BELOW NORMAL
ACROSS WESTERN NM AND NEAR NORMAL CENTRAL AND EAST.

MODELS GENERALLY AGREE IN A SECONDARY WAVE ROUNDING THE AXIS OF THE
TROUGH MONDAY...BRINGING A SURFACE PACIFIC COLD FRONT WITH IT. THE
PRECIPITATION FOCUS WILL SHIFT TO EASTERN NM ALONG AND EAST OF THE
FRONT. THIS SECONDARY WAVE WILL ALSO DRAG IN A SIGNIFICANT DRY SLOT
AND REMAIN IN NORTHWEST FLOW...WHICH WILL HELP DRY OUT MUCH OF THE
AREA THROUGH THE MIDDLE OF NEXT WEEK. MODEL DISAGREEMENT COMES IN
THE POST TROUGH PATTERN FOR STARTING THE MIDDLE OF NEXT WEEK. THE
ECMWF DEVELOPS ANOTHER TROUGH AND DRAGS IT THROUGH THE AREA
WEDNESDAY AND THURSDAY...RESULTING IN INCREASED PRECIPITATION
CHANCES FOR THE NORTHERN MOUNTAINS WITH COOLER TEMPS. THE GFS
REMAINS DRY WITH MODERATE WESTERLY FLOW ALOFT DURING THE MID WEEK
PERIOD BEFORE TRANSITIONING TO SOUTHWEST FLOW ALOFT AHEAD OF A
WEEKEND STORM SYSTEM. IT IS SOMETHING TO MONITOR...BUT GENERALLY
EXPECT GOOD VENTILATION RATES...NEAR TO BELOW NORMAL TEMPS...FAIR TO
GOOD HUMIDITY RECOVERIES...AND AFTERNOON BREEZES THROUGH MID WEEK.

24

&&

.AVIATION...
18Z TAF CYCLE
ISOLATED TO SCATTERED TSTMS WILL DEVELOP THIS AFTN WITHIN NW FLOW
ALOFT. CONVECTION TO OCCUR MAINLY WEST OF THE CENTRAL MT
CHAIN WITH STORMS OCCASIONALLY PRODUCING BRIEF MVFR VSBYS/CIGS.
CONFIDENCE TOO LOW FOR TERMINAL IMPACT TO ADD ANY TSTM TEMPO
GROUP. HIGH RES MODELS HINT AT CONVECTION MOVING SOUTH THROUGH
MIDDLE RIO GRANDE VALLEY LATE TONIGHT...SO EXTENDED VCSH FOR
NEARBY SITES. MESO LOW WILL CONTINUE TO SIT OVER FAR SW
NM AND COULD BRING MVFR CIGS TO KROW...SO WILL MONITOR AND AMEND
AS NECESSARY. NOT EXPECTING WIDESPREAD LOW CLOUD/FOG FORMATION
OVERNIGHT...MOST LIKELY FORMING IN POCKETS OF THE NORTHERN MTS AND
JUST EAST OF SANGRE DE CRISTO MTS. USED SCT LOW CLOUD DECK AT KLVS
WHERE BEST CHANCES FOR LOW CLOUD EXIST.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  86  55  80 /  10  10  20  40
DULCE...........................  46  82  45  74 /  10  20  20  30
CUBA............................  48  80  47  75 /  30  30  20  30
GALLUP..........................  49  82  48  73 /  20  20  20  50
EL MORRO........................  49  75  47  70 /  20  30  20  40
GRANTS..........................  51  80  49  76 /  20  20  20  30
QUEMADO.........................  52  73  48  69 /  30  30  20  40
GLENWOOD........................  53  79  54  78 /  20  30  20  30
CHAMA...........................  42  77  41  70 /  20  30  30  50
LOS ALAMOS......................  51  77  50  75 /  20  20  20  20
PECOS...........................  50  72  49  69 /  30  30  20  20
CERRO/QUESTA....................  46  76  46  74 /  20  20  20  30
RED RIVER.......................  43  68  43  64 /  20  20  20  40
ANGEL FIRE......................  38  71  39  67 /  20  20  20  40
TAOS............................  46  76  44  72 /  10  20  10  20
MORA............................  47  73  46  70 /  20  20  20  20
ESPANOLA........................  54  82  53  79 /  10  20  10  10
SANTA FE........................  53  75  51  73 /  20  20  10  20
SANTA FE AIRPORT................  52  81  50  78 /  20  20  10  10
ALBUQUERQUE FOOTHILLS...........  58  81  57  79 /  20  20  10  10
ALBUQUERQUE HEIGHTS.............  61  82  60  79 /  20  20  10  10
ALBUQUERQUE VALLEY..............  59  83  58  80 /  20  20  10  10
ALBUQUERQUE WEST MESA...........  60  85  59  82 /  20  20  10  10
LOS LUNAS.......................  56  83  55  80 /  20  20  10  10
RIO RANCHO......................  59  86  58  83 /  20  20  10  10
SOCORRO.........................  60  84  59  81 /  20  20  10  10
SANDIA PARK/CEDAR CREST.........  53  81  53  77 /  20  20  10  10
TIJERAS.........................  53  81  52  78 /  20  20  10  10
MORIARTY/ESTANCIA...............  46  78  46  75 /  20  30  10  10
CLINES CORNERS..................  50  74  50  73 /  20  20  10  10
GRAN QUIVIRA....................  52  74  51  72 /  20  30  10  10
CARRIZOZO.......................  57  76  56  75 /  20  20  10  10
RUIDOSO.........................  51  70  50  70 /  20  20  20  20
CAPULIN.........................  48  77  49  75 /  10  10   5  10
RATON...........................  48  81  49  78 /  10  10   5  10
SPRINGER........................  48  80  49  79 /  10  10  10  10
LAS VEGAS.......................  48  76  48  73 /  20  10  10  10
CLAYTON.........................  53  80  54  79 /  10   0   5   5
ROY.............................  52  77  51  75 /  10   5   5   5
CONCHAS.........................  57  82  57  81 /  10   5   5   5
SANTA ROSA......................  56  80  56  78 /  10   5   5   5
TUCUMCARI.......................  55  83  56  82 /  10   5   5   5
CLOVIS..........................  54  78  53  78 /  20   5   5   5
PORTALES........................  55  78  55  79 /  20   5   5   5
FORT SUMNER.....................  56  79  55  78 /  10   5   5   5
ROSWELL.........................  58  79  58  80 /  10   5   5   5
PICACHO.........................  54  75  54  76 /  20  10  10  10
ELK.............................  51  69  51  71 /  20  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Sep 25, 5:48 AM MDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT THU SEP 25 2014

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS BETWEEN
35 AND 50 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING NEAR
AND SOUTH OF A LINE FROM CLAYTON TO LOS ALAMOS TO FENCE LAKE.
RELATIVELY BRIEF...LOCALLY HEAVY RAIN MAY ACCOMPANY THE STRONGER
STORMS...ESPECIALLY SOUTH OF INTERSTATE 40 AND WITHIN THE
AFOREMENTIONED AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL
BE POSSIBLE FRIDAY AFTERNOON AND EARLY EVENING...MAINLY WEST OF A
LINE FROM THE CHUSKA MOUNTAINS TO ALBUQUERQUE TO RUIDOSO.

AGAIN SUNDAY AND MONDAY A FEW STRONG STORMS WITH HAIL AND GUSTY
WINDS WILL BE POSSIBLE...MOSTLY ACROSS THE WEST HALF OF THE STATE
SUNDAY AND THE SOUTHEAST HALF ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Local storm report, Sep 25, 10:46 AM MDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1046 AM MDT THU SEP 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     GLENRIO                 35.18N 103.04W
09/24/2014  E60 MPH          QUAY               NM   PUBLIC

0305 PM     TSTM WND DMG     1 S BROADVIEW           34.80N 103.21W
09/24/2014                   CURRY              NM   TRAINED SPOTTER

            BROKEN GLASS AND LARGE TREE KNOCKED OVER DUE WINDS.

0545 PM     HAIL             15 S FORT SUMNER        34.26N 104.24W
09/24/2014  M1.75 INCH       DE BACA            NM   TRAINED SPOTTER

0545 PM     HAIL             FORT SUMNER             34.48N 104.24W
09/24/2014  M1.00 INCH       DE BACA            NM   PUBLIC

0555 PM     HAIL             19 NE MESA              34.18N 104.44W
09/24/2014  E1.00 INCH       DE BACA            NM   STORM CHASER

0603 PM     HAIL             SANTA ROSA              34.94N 104.68W
09/24/2014  E0.88 INCH       GUADALUPE          NM   LAW ENFORCEMENT

            REPORTS OF HAIL 3 TO 4 INCHES DEEP JUST EAST OF TOWN.

0607 PM     HAIL             24 SSE YESO             34.14N 104.39W
09/24/2014  E0.88 INCH       DE BACA            NM   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL AND VERY HEAVY RAIN.

0610 PM     HAIL             4 SE SANTA ROSA         34.90N 104.63W
09/24/2014  E0.88 INCH       GUADALUPE          NM   TRAINED SPOTTER

            NICKEL SIZE HAIL ALONG US 84 JUST SOUTH OF INTERSTATE
            40.

0640 PM     HAIL             10 NNE ROSWELL          33.50N 104.46W
09/24/2014  E1.75 INCH       CHAVES             NM   PUBLIC

0715 PM     FLASH FLOOD      ROSWELL                 33.37N 104.53W
09/24/2014                   CHAVES             NM   AMATEUR RADIO

            MAJOR STREET FLOODING REPORTED IN ROSWELL.

0715 PM     HAIL             VAUGHN                  34.60N 105.20W
09/24/2014  M1.00 INCH       GUADALUPE          NM   PUBLIC

0800 PM     FLASH FLOOD      1 W HONDO               33.39N 105.29W
09/24/2014                   LINCOLN            NM   EMERGENCY MNGR

            CORRECTED FOR LOCATION. INTENSE RUNOFF AND LARGE ROCKS
            SWEPT ONTO U.S. HIGHWAY 380 PREVENTING TRAVEL NEAR MILE
            MARKER 104.

&&

EVENT NUMBER ABQ1401168 ABQ1401160 ABQ1401170 ABQ1401172 ABQ1401161
ABQ1401162 ABQ1401163 ABQ1401164 ABQ1401165 ABQ1401167 ABQ1401171
ABQ1401166

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 6:00 PM MDTSevere Thunderstorm WarningABQGuadalupe60 min
Sep 24, 6:07 PM MDTSevere Thunderstorm WarningABQChaves, De Baca53 min
Sep 24, 6:38 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Sep 24, 6:40 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance50 min
Sep 24, 6:47 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln43 min
Sep 24, 6:52 PM MDTFlash Flood WarningABQChaves113 min
Sep 24, 6:57 PM MDTSpecial Weather StatementABQ33 min
Sep 24, 6:57 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln63 min
Sep 24, 7:14 PM MDTSpecial Weather StatementABQLincoln46 min
Sep 24, 7:19 PM MDTSevere Thunderstorm WarningABQLincoln56 min
Sep 24, 7:31 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Socorro, Torrance44 min
Sep 24, 7:45 PM MDTFlash Flood WarningABQLincoln2 hr
Sep 24, 8:10 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Sep 24, 8:13 PM MDTSpecial Weather StatementABQTorrance32 min
Sep 24, 8:15 PM MDTSpecial Weather StatementABQ60 min
Sep 24, 8:48 PM MDTSpecial Weather StatementABQ27 min
Sep 25, 5:27 PM MDTSpecial Weather StatementABQSandoval33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.